Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 29, pp. 67-74 (2013)

On $\sigma$-derivations on finite matrix algebras

Ana P. Madrid

Facultad de Ciencias Exactas, NUCOMPA

Abstract: Our aim is to characterize the class $D(\sigma)$ of $\sigma$-derivations on finite matrix algebras. Nevertheless the full description of $\sigma$-derivations is quite difficult, even in the finite dimensional case, the problem has its own interest. We will prove that $D(\sigma)$ consists of the solution of some linear system of matrix equations. Some posed questions concerning the structure of $\sigma$-derivations will also be considered.

Keywords: $\sigma$-derivations. Matrix algebras. Algebraic homomorphisms. Linear system of matricial equations

Classification (MSC2000): 47B47; 47B48

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition